# SDR YENA2023021300155

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N923JB
- Make and model: Airbus A321-231
- Aircraft serial: 05960
- Aircraft time: 35,730 hours, 6,938 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#897, BOS-LIR. (AIRCRAFT DIVERTED TO FLL) 'ENG1 HIGH OIL CONSUMPTION. NOTE: ACCORDING TO FLT CREW THEY DEPARTED BOS WITH ENG1 OIL QTY INDICATING 12 QTS; UPON ARRIVAL TO GATE PERFORMED ENG1 GVI NO LEAKS NOTED. SERVICED ENG1 OIL WITH 7 QTS. IAW 12-13-79. OPENED ENG1 FAN COWLS PERFORMED ENGINE IDLE RUN AND NO LEAKS NOTED. PERFORMED OIL CONSUMPTION REPORT/ANALYSIS FROM TRAX AND 100 F/H CONSUMPTION IS 0.15 WELL WITHIN AMM LIMITS. COMPLIED WITH TSM 79-00-00-810-838A NO DEFECTS NOTED.'
